# SDR SWAA2023041115124

- Difficulty date: March 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727F' TO BS767 RBL21.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727H+11' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED DAMAGED ACB R/H FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS767; RBL21.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. AND EA M-22-153-01550.;[04] FABRICATED ACB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727+4 TO BS767; RBL21.5; WL156 FROM BAC1496-377#7075T62 EXT. CLAD LOT#1508577-1 (QTY 1 SPLICE LOCATED AT BS727F+11) PER SRM 53-00-53-2R-5 STEP 4. C. THRU I.; DWG 146A7500 AND EA M-22-153-01550. OK TO PRIME.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO PRIME;[06] FABRICATED ACB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727+4 TO BS767; RBL21.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. AND K. DWG 146A7500 AND EA M-22-153-01550.; INSTALLED ACB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727+4 TO BS767; RBL21.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. L. THRU O.; DWG 146A7500 AND EA M-22-153-01550.;[10] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550
